RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1978, Volume 75, Pages 32–34 (Mi znsl3783)  

Subgroups of the full linear group over a semilocal ring

Z. I. Borevich, N. A. Vavilov


Abstract: Let $\Lambda$ be a semilocal ring (a factor ring with respect to the Jacobson–Artin radical) for which the residue field $C/m$ of its center $C$ with respect to each maximal ideal $m\subset C$ contains no fewer than seven elements. The structure of subgroups $H$ in the full linear group $\mathrm{GL}(n,\Lambda)$ containing the group of diagonal matrices is considered. The main theorem: for any subgroup $H$ there is a uniquely determined $D$-net of ideals $\sigma$ such that $G(\sigma)\le H\le N(\sigma)$, where $N(\sigma)$ is the normalizer of the $D$-net subgroup $G(\sigma)$. A transparent classification of subgroups $\mathrm{GL}(n,\Lambda)$ normalizable by diagonal matrices is thus obtained. Further, the factor group $N(\sigma)/G(\sigma)$ is studied. Bibl. 4 titles.

Full text: PDF file (701 kB)

English version:
Journal of Soviet Mathematics, 1987, 37:2, 935–937

Bibliographic databases:

Document Type: Article
UDC: 519.46

Citation: Z. I. Borevich, N. A. Vavilov, “Subgroups of the full linear group over a semilocal ring”, Rings and linear groups, Zap. Nauchn. Sem. LOMI, 75, "Nauka", Leningrad. Otdel., Leningrad, 1978, 32–34; J. Soviet Math., 37:2 (1987), 935–937

Citation in format AMSBIB
\Bibitem{BorVav78}
\by Z.~I.~Borevich, N.~A.~Vavilov
\paper Subgroups of the full linear group over a~semilocal ring
\inbook Rings and linear groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1978
\vol 75
\pages 32--34
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0507043}
\zmath{https://zbmath.org/?q=an:0612.20027|0443.20040}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 37
\issue 2
\pages 935--937
\crossref{https://doi.org/10.1007/BF01089084}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3783
  • http://mi.mathnet.ru/eng/znsl/v75/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:70
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017